# SDR IPXA2025041750805

- Difficulty date: April 11, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 72,259 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56518
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK-ANGLE, BULK CGO CEILING AREA, STA 1577 RBL 74 OUTBD SIDE (REPLACE) I.A.W AMM 25-59-01-404-019 REV.144 INSTALL MAIN DECK CARGO DADO PANEL AT STA 1578 R/H AND CONDITION CHECK NORMAL.
